I have been taking 2-3 Ibuprofen daily for a few months now due to lower back pain and headaches. I want to try as much as possible to reduce the risk of stomach ulcers. My Dr prescribed me Meloxicam. Would this be easier on the stomach than the Ibuprofen? Thanks.
2 Aug 2012
I'm sorry that you are experiencing pain. I have had problems with ulcer's in the past, and I need to not take NSAIDS as they can cause bleeding. I wonder if your doctor might approve of your taking Tylenol in a sufficient amount to help with your pain. The maximum amount to safely take of Tylenol is 4 grams (please consider all other Tylenol that you may take for a total of 4 grams or less. If you have liver problems, this isn't well to take). I am not sure if there is a Tylenol w/caffeine (the caffeine can help as well). When I had the ulcer, I also took Prilosec for a time until I was feeling much better. If I have a little burning in my throat or upset stomach now (usually from eating something with too much spice or is acidic, I take a couple of Rolaid's). Also, you might check on foods that are the most acidic, and avoid these. I hope your doctor will guide you to the best therapy, and I pray you will be feeling much better soon. CEL
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking it for 2 days (40mg once a day) and haven't felt a difference.
1 answer • 7 Feb 2011
I was told it could be an ulcer but havent been back to a dr to be confirmed . The problem has persisted for a year off and on. I also get ...
8 answers • 15 Aug 2012
3 answers • 6 Dec 2012
Pain - I was recently prescribed meloxicam 15mg. in conjunction with roxicodone 30 mg. I feel upset?
... to my stomach constantly. I have been told that I have stomach ulcers. Will the meloxicam help or hurt my stomach condition?
2 answers • 2 Aug 2013
My question is I am taking 40 mg of protonix once a day I have been taking for three weeks at first?
... in the first three days I was okay but my stomach still hurts should I be concerned and is there any thing that I should look for as a concern ...
1 answer • 2 May 2014